Advertisement

On the topology of global semianalytic sets

  • Jesús M. Ruiz
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1420)

Keywords

Residue Field Real Spectrum Prime Cone Power Series Ring Real Analytic Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AA]
    M.E. Alonso, C. Andradas: Real spectra of complete local rings, Manuscripta math. 58 (1987) 155–177.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [ABrRz]
    C. Andradas, L. Bröcker, J.M. Ruiz: Minimal generation of basic open semianalytic sets, Invent. Math. 92 (1988) 409–430.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [AR]
    M.E. Alonso, M.F. Roy: Real strict localizations, Math. Z. 194 (1987) 429–441.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [BCR]
    J. Bochnak, M. Coste, M.F. Roy: Géométrie Algébrique Réelle, Ergebnisse Math. 12, Springer-Verlag 1987.Google Scholar
  5. [FRRz]
    F. Fernández, T. Recio, J.M. Ruiz: Generalized Thom's lemma in semianalytic geometry, Bull. Polish Ac. Sc. 35 (1987) 297–301.zbMATHGoogle Scholar
  6. [G]
    S. Greco: Two theorems on excellent rings, Nagoya Math. J 60 (1976) 139–149.MathSciNetzbMATHGoogle Scholar
  7. [M]
    H. Matsumura: Commutative Algebra, 2d edition, W.A. Benjamin Co. 1980.Google Scholar
  8. [Ry]
    M.F. Roy: Fonctions de Nash et faisceau structural sur le spectre réel, in Lect. Notes Math. 959, Springer-Verlag 1982.Google Scholar
  9. [Rz1]
    J.M. Ruiz: On Hilbert's 17th problem and real Nullstellensatz for global analytic functions, Math. Z 190 (1985) 447–454.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [Rz2]
    J.M. Ruiz: Basic properties of real analytic and semianalytic germs, Publ. Inst. Recherche Math. Rennes, 4 (1986) 29–51.MathSciNetzbMATHGoogle Scholar
  11. [Rz3]
    J.M. Ruiz: On the real spectrum of a ring of global analytic functions, Publ. Inst. Recherche Math. Rennes, 4 (1986) 84–95.MathSciNetzbMATHGoogle Scholar
  12. [Rz4]
    J.M. Ruiz: On the connected components of a global semianalytic set, J. reine angew. Math. 392 (1988) 137–144.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jesús M. Ruiz
    • 1
  1. 1.Dpto. Geometria & TopologiaU. Complutense de MadridMadrid

Personalised recommendations